# SDR SWAA002631

- Difficulty date: December 11, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 59,256 hours, 63,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND 2 EXTERNAL FUSELAGE SKIN CRACK FWD OF WATER SVC PANEL. REPAIRED SKIN PER SRM.
